# SDR SIMA200729903

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 13,773 hours, 12,494 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700083430
- Part serial: 01064582
- Condition: Odor
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IC BUS FAIL, ILLUMINATED ON EICAS IC2 C/B POPPED.  FLIGHT ATTENDANT SMELLED SMOKE FOR A BRIEF PERIOD OF TIME BUT IT DISSIPATED QUICKLY.  REMOVED AND REPLACED IC-600 COMP IAW EMB140 AMM 31-42-01.  PERFORMED OPS CHECK IAW EMB140 AMM 31-42-00.  OPS CHECK GOOD.  AIRCRAFT RETURN TO SERVICE.
